# SDR GN0A20120930001

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 35,635 hours, 45,999 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 6226684006
- Part serial: 440
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUO TO (UOX):  AFTER TAKEOFF WHILE CLIMBING THROUGH 3500FT THE AUTO-PILOT WAS ENGAGED.  WHEN PASSING 5000FT THE LEFT FLIGHT DIRECTOR BARS PITCHED DOWN 2.5° WHICH CAUSED THE AUTO-PILOT TO COMMAND THE AIRCRAFT FOLLOW.  THE LEFT AUTO-PILOT WAS DISENGAGED AND AIRCRAFT MANUAL CONTROL WAS ESTABLISHED.  THE RIGHT AUTO-PILOT WAS SELECTED AND AGAIN THE FLIGHT DIRECTOR BARS PITCHED DOWN WITH THE SAME RESULTS AS ABOVE.  DUE TO WEATHER, THE CREW DIVERTED TO CSG AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AUTO-PILOT CONTROL PANEL VERTICAL MODE FAILED.  THE PANEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
